Canonical systems of double spaces.
Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 205-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__252_151191,
author = {Satoshi Arima},
title = {Canonical systems of double spaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {205--208},
year = {1972},
volume = {252},
zbl = {0236.14004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__252_151191/}
}
Satoshi Arima. Canonical systems of double spaces.. Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 205-208. http://geodesic.mathdoc.fr/item/JRAM_1972__252_151191/